# SDR CALA2013102892423

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,657 hours, 11,108 cycles
- Engine: Pwa PW4056
- System (JASC): 3210 · Main Landing Gear
- Part: Conduit
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR ISSUES, RTFL DUE TO DAMAGED CONDUIT ON LT BODY GEAR SIDE BRACE, INSPECT WIRING FOR DAMAGE.  ACCOMPLISHED VISUAL INSPECTION OF WIRES INSIDE OF CONDUIT USING FLEXIBLE SCOPE IMAGING, NO DAMAGE NOTED.  ACCOMPLISHED RING OUT OF ALL WIRES IN CONDUIT FOR OPENS & OR SHORTS TO GND USING VOLT-OHM METER, NONE FOUND.  ACCOMPLISHED INSULATION BREAKDOWN TEST OF ALL WIRES IN CONDUIT USING MEAGER, ALL TESTED OK, IAW WDM 32-42-15, 32-46-12, 8452432-48-12, 32-53-13, 32-61-15, 32-61-24 & STANDARD WIRING PRACTICES MANUAL CHP 20.  ALSO IAW WDM 32-48-13 & WDM 32-53-12.
